Boundedness of multilinear operators on Triebel-Lizorkin spacesReportar como inadecuado




Boundedness of multilinear operators on Triebel-Lizorkin spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 5, Pages 259-271

Department of Applied Mathematics, Hunan University, Changsha 410082, China

Received 20 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to study the boundedness in thecontext of Triebel-Lizorkin spaces for some multilinear operatorsrelated to certain convolution operators. The operators includeLittlewood-Paley operator, Marcinkiewicz integral, and Bochner-Riesz operator.





Autor: Liu Lanzhe

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados